In 2010 I was prescribed Vicodin .5/500 recently having been changed to .5/325. I have been taking clonazepam since approximately 2011 following the doctor having prescribed savella for fybromylagia. Had a reaction to savella causing breathing difficulties mixed with anxiety and tremors. My initial dose was .25 two times a day. In 2014 the doctor increased my dose to .5 two times a day. I would divide the dose into 4 quarters. Over time, noticed I was having to increase. Begin having to take 1/2 of the .5 mg. I am in day 4 of not having taken any of the Vicodin and Clonazepam. Stopped both all-together. I ve been laid off, have no insurance, no money. Besides that, I am a spiritual person and do not want to be dependent on anything. I am believing, by faith, in Christ Jesus that I am delivered from these medications. I am having the following symptoms, what are they and please, how do I get them to stop and go away? mental fog, occasional shaking especially when trying to type, heart palpitations, body pain, heart pressure, dizziness. Diarhea started yesterday. Occasional nausea. The thing that concerns me the most is the feeling like I can not get enough air which is accompanied with chest pressure, headache, and like I am dying. Will I die? I am drinking lots of tea. Please help, I don t want to even take a small dose to taper: like I said, I ve gone 3 full days and almost finish with day 4. Please help. Why am I experiencing these symptoms and what are they from? Thank you very much for your understanding and assistance.
Sir, my wife is suffered with vericose problem (thickening of veins).this happens before delivery. but now 3-4 years have passed. now problem is svere. she can not stand for a long period. some times she can not stand on her legs. her body trembles, fast heart beat. what you suggest for her
Hi Docter gaaru...am suffering from mental tension. Over thinking...n getting heart beat fast n big..n getting pain heart left sideside of total body..leg n hand..n getting sweat to head..n not getting sleep at night..am getting sleep total mrg to eve..without any food intake.. What I have to plzz...its soo horrible to me am happy to die. Plzzzz
My father age 74 undergone heart bypass surgery in Godbole heart hospital thane on 2nd Jan 2011. He used to complain chest pains and gases in the night in the month of December and diagonised with heart blockages. After heart surgery he was discharged from hospital after successful operation and went to Andheri at my brother s place. At that time he had 101 fever and started having diarhea for so many times that he could not walk. He didnt want to have water or any food at that time. We admitted in Andheri hospital, and found that he is having infection with WBC went as much as 35K, Dr treated him with antibiotics and also dialysis since his urine output reduced due to dehydration. After 7 days his diarhea stopped, urine output increased and WBC count came to 10K. Again after 2 days he startted having diarhea with 100 fever, then dr consulted gastroentologist. He was of the opinion that this is due to antibiotic effect. Still my father had the diarhea and could not walk. So dr. Suggested colonoscopy. Blood culture, stool culture came negative. Just checking 1 what could be the reason of this? Anything related to operation? Infection? 2 He was very active before operation and sometimes had constipation 3 Will he be able bare colonoscopy and will it help
Hi I had sever mitral',valve reguritation in june when was pregnant, my last heart scan showed the leaking had slowed/stopped, I am due another heart scan next week, but these last few days been experiencing bad circulation in my feet when i get out of bed, have always had in my hands but never my feet,'will this be due to my heart problem?
Hello, I am a 39 year old female. I received my second ever kenalog shot for allergies over a week ago. The one previous was a year prior to that. In the past 3 days I have been experiencing heart palpitaions the entire day and night. I have had palpiations for years now, but only once in a while. The palpitions I am now experiencing are continuous. I had been tested about five years ago and was told I had tricuspid and mitral valve regurgitation. Several years later a different doctor sent me for testing and it showed no regurgitation. It doesnt make sense to me. My question is do you think it is possible the palpitations are caused by the kenalog? I was put back on Singulair as well but stopped taking it to see if that was the culprit. I am uneasy with this feeling and it is stressing me out more so worrying about it. Thank you in advance.
My 89 year old father just had a triple bypass and valve replacement. He lost kidney function after the surgery. They are now wanting him to go to a long term acute center, I m guessing because his heart rate registers low in the upper 40 s to mid 50 s. how long can I expect him to last on dialysis
My aunt (61 female) has recently been diagnosed with AORTIC VALVE STENOSIS and has been advised to undergo corrective surgery outside our state (J&K) and preferably in XXXXXXX Need to know about the prognosis and the treatment options. Also if you...